# SDR SIMA200407903

- Difficulty date: March 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE GALLEY FLOOR RIGHT FRAME 272 WAS FOUND CORRODED BELOW SRM LIMITS.  CUT OUT SECTION OF FRAME AND FABRICATED A FILLER, DOUBLER AND FOUR SHIMS.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 42, CHAPTER 53-70-30 AND 51-40-21.  (M)
